Chinese Journal of Quantum Electronics, Volume. 32, Issue 3, 290(2015)

New soliton-like solution of generalized Zakharov-Kuzentsov equation

Taogetusang * and Lina YI
Author Affiliations
  • [in Chinese]
  • show less

    By two steps, the new infinite sequence soliton-like solution of the Generalized Zakharov-Kuzentsov equation was structured. Using the trick of the first integral and functional transformation, a kind of nonlinear ordinary differential equation was changed to some kinds of common auxiliary equations, and the new solutions of some common auxiliary equations, the B?cklund transformation and nonlinear superposition formula of solutions were obtained. With the help of a sequence of transformations and the symbolic computation system Mathematica, the new infinite sequence soliton-like solution of the generalized Zakharov-Kuzentsov equation was structured.

    Tools

    Get Citation

    Copy Citation Text

    Taogetusang, YI Lina. New soliton-like solution of generalized Zakharov-Kuzentsov equation[J]. Chinese Journal of Quantum Electronics, 2015, 32(3): 290

    Download Citation

    EndNote(RIS)BibTexPlain Text
    Save article for my favorites
    Paper Information

    Category:

    Received: May. 19, 2014

    Accepted: --

    Published Online: May. 29, 2015

    The Author Email: Taogetusang (tgts@imnu.edu.cn)

    DOI:10.3969/j.issn.1007-5461. 2015.03.006

    Topics